# SDR AALA20090708DFW01

- Difficulty date: July 7, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N447AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49473
- Aircraft time: 64,107 hours, 33,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT AFT FLIGHT ATTENDANT JUMPSEAT FELL OFF AND NEEDS TO BE REATTACHED.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT AFT CABIN ENTRY DOOR, OPS CHECKS GOOD.
